Alert archive / Nevada / Wind Advisories in 2025

Wind Advisory 20, NWS Reno, NV

November 4, 20254 counties in California; 5 counties in Nevada

NWS Reno, NV issued this wind advisory at Nov 4, 2025, 12:27 AM PST for 4 counties in California; 5 counties in Nevada. It took effect at Nov 5, 2025, 1:00 AM PST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2025, 12:27 AM PST (08:27 UTC)
In effect from
Nov 5, 2025, 1:00 AM PST
Expired
Nov 5, 2025, 10:00 PM PST
In force
21 hr
Issued by
NWS Reno, NV

Counties Lassen County, CA, Modoc County, CA, Plumas County, CA, Sierra County, CA, Churchill County, NV, Lyon County, NV, Mineral County, NV, Pershing County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 32 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 8.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2025-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2025-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2794 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

936 
WWUS75 KREV 040827
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
1227 AM PST Tue Nov 4 2025

CAZ072-NVZ002-051215-
/O.CAN.KREV.LW.Y.0039.000000T0000Z-251104T0900Z/
/O.UPG.KREV.HW.A.0005.251105T0900Z-251106T0900Z/
/O.NEW.KREV.HW.W.0004.251105T0900Z-251106T0600Z/
Greater Lake Tahoe Area-Greater Lake Tahoe Area-
Including the cities of Truckee, Glenbrook, Tahoe City,
Markleeville, South Lake Tahoe, Incline Village, and Stateline
1227 AM PST Tue Nov 4 2025

...HIGH WIND WARNING NOW IN EFFECT FROM 1 AM TO 10 PM PST 
WEDNESDAY...
...LAKE WIND ADVISORY IS CANCELLED...

* WHAT...For the High Wind Warning, southwest winds 35 to 45 mph 
  with gusts up to 65 mph and ridgetop gusts up to 110 mph; on Lake 
  Tahoe, gusts up to 45 mph with wave heights of 3 to 5 feet. For 
  the Lake Wind Advisory, the winds have decreased below advisory 
  levels, therefore the advisory is allowed to expire.

* WHERE...Greater Lake Tahoe Area.

* WHEN...From 1 AM to 10 PM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture, holiday decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare 
ahead of time by making sure you have extra food and water on hand, 
flashlights with spare batteries and/or candles in the event of a 
power outage.

&&

$$

CAZ073-NVZ003-051215-
/O.UPG.KREV.HW.A.0005.251105T0900Z-251106T0900Z/
/O.NEW.KREV.HW.W.0004.251105T0900Z-251106T0600Z/
Mono County-Greater Reno-Carson City-Minden Area-
Including the cities of Bridgeport, Verdi, Coleville,
Gardnerville, Sparks, Lee Vining, Mammoth Lakes, and Virginia
City
1227 AM PST Tue Nov 4 2025

...HIGH WIND WARNING NOW IN EFFECT FROM 1 AM TO 10 PM PST 
WEDNESDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph. Wind 
  prone areas along US-395 may see gusts up to 70 to 80 mph with 
  ridgetop gusts up to 110 mph.

* WHERE...In California, Mono County. In Nevada, Greater Reno-Carson 
  City-Minden Area.

* WHEN...From 1 AM to 10 PM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Winds may knock down burned trees in the 
  Davis Fire burn area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture, holiday decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare 
ahead of time by making sure you have extra food and water on hand, 
flashlights with spare batteries and/or candles in the event of a 
power outage.

&&

$$

CAZ070-071-NVZ005-051215-
/O.NEW.KREV.WI.Y.0020.251105T0900Z-251106T0600Z/
Surprise Valley California-Lassen-Eastern Plumas-Eastern Sierra
Counties-Northern Washoe County-
Including the cities of Loyalton, Westwood, Cedarville,
Sierraville, Fort Bidwell, Gerlach, Susanville, Eagleville,
Portola, and Empire
1227 AM PST Tue Nov 4 2025

...WIND ADVISORY IN EFFECT FROM 1 AM TO 10 PM PST WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. Wind 
  prone locations along US-395 from Susanville south to CA/NV 
  stateline may see gusts up to 55 to 60 mph.

* WHERE...In California, Lassen-Eastern Plumas-Eastern Sierra 
  Counties and Surprise Valley California. In Nevada, Northern 
  Washoe County.

* WHEN...From 1 AM to 10 PM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture, holiday decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare 
ahead of time by making sure you have extra food and water on hand, 
flashlights with spare batteries and/or candles in the event of a 
power outage.

&&

$$

NVZ001-004-051215-
/O.NEW.KREV.WI.Y.0020.251105T1500Z-251106T0600Z/
Mineral and Southern Lyon Counties-Western Nevada Basin and Range
including Pyramid Lake-
Including the cities of Fallon, Smith Valley, Mina, Nixon,
Hawthorne, Yerington, Silver Springs, Schurz, Lovelock, Fernley,
and Imlay
1227 AM PST Tue Nov 4 2025

...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM PST WEDNESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph. For 
  Pyramid Lake, southwest winds 25 to 35 mph with gusts up to 45 mph 
  and wave heights of 3 to 5 feet. Blowing dust will be possible 
  downwind of dry lakebeds and sinks.

* WHERE...Western Nevada Basin and Range including Pyramid Lake and 
  Mineral and Southern Lyon Counties.

* WHEN...From 7 AM to 10 PM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture, holiday decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare 
ahead of time by making sure you have extra food and water on hand, 
flashlights with spare batteries and/or candles in the event of a 
power outage.

&&

$$

GG
3 follow-up statements
035 
WWUS75 KREV 050916
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
116 AM PST Wed Nov 5 2025

CAZ072-073-NVZ002-003-060600-
/O.CON.KREV.HW.W.0004.000000T0000Z-251106T0600Z/
Greater Lake Tahoe Area-Mono County-Greater Lake Tahoe Area-
Greater Reno-Carson City-Minden Area-
Including the cities of Glenbrook, Truckee, Verdi, Stateline, Lee
Vining, Virginia City, Tahoe City, Mammoth Lakes, Sparks,
Coleville, Bridgeport, South Lake Tahoe, Markleeville,
Gardnerville, and Incline Village
116 AM PST Wed Nov 5 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS 
EVENING...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph and 
  ridgetop gusts up to 110 mph. On Lake Tahoe, gusts up to 45 mph 
  with wave heights of 3 to 5 feet.

* WHERE...Greater Lake Tahoe Area, Mono County, and Greater 
  Reno-Carson City-Minden Area.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Winds may knock down burned trees in the 
  Davis Fire burn area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture, holiday decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare 
ahead of time by making sure you have extra food and water on hand, 
flashlights with spare batteries and/or candles in the event of a 
power outage.

&&

$$

CAZ070-071-NVZ005-060600-
/O.CON.KREV.WI.Y.0020.000000T0000Z-251106T0600Z/
Surprise Valley California-Lassen-Eastern Plumas-Eastern Sierra
Counties-Northern Washoe County-
Including the cities of Eagleville, Susanville, Empire, Fort
Bidwell, Gerlach, Portola, Westwood, Loyalton, Sierraville, and
Cedarville
116 AM PST Wed Nov 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. Wind 
  prone locations along US-395 from Susanville south to CA/NV 
  stateline may see isolated gusts up to 65 mph.

* WHERE...In California, Lassen-Eastern Plumas-Eastern Sierra 
  Counties and Surprise Valley California. In Nevada, Northern 
  Washoe County.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Travel will be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture, holiday decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare 
ahead of time by making sure you have extra food and water on hand, 
flashlights with spare batteries and/or candles in the event of a 
power outage.

&&

$$

NVZ001-004-060600-
/O.CON.KREV.WI.Y.0020.251105T1500Z-251106T0600Z/
Mineral and Southern Lyon Counties-Western Nevada Basin and Range
including Pyramid Lake-
Including the cities of Nixon, Fallon, Hawthorne, Silver Springs,
Lovelock, Fernley, Yerington, Imlay, Mina, Schurz, and Smith
Valley
116 AM PST Wed Nov 5 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM 
PST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. For 
  Pyramid Lake, wave heights of 3 to 5 feet. Blowing dust will be 
  possible downwind of dry lakebeds and sinks.

* WHERE...Western Nevada Basin and Range including Pyramid Lake and 
  Mineral and Southern Lyon Counties.

* WHEN...From 7 AM this morning to 10 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture, holiday decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare 
ahead of time by making sure you have extra food and water on hand, 
flashlights with spare batteries and/or candles in the event of a 
power outage.

&&

$$

GG
042 
WWUS75 KREV 051543
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
743 AM PST Wed Nov 5 2025

CAZ072-073-NVZ002-003-060600-
/O.CON.KREV.HW.W.0004.000000T0000Z-251106T0600Z/
Greater Lake Tahoe Area-Mono County-Greater Lake Tahoe Area-
Greater Reno-Carson City-Minden Area-
Including the cities of Virginia City, South Lake Tahoe,
Gardnerville, Truckee, Tahoe City, Verdi, Sparks, Stateline,
Glenbrook, Incline Village, Bridgeport, Markleeville, Mammoth
Lakes, Lee Vining, and Coleville
743 AM PST Wed Nov 5 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS 
EVENING...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 75 mph and 
  ridgetop gusts up to 110 mph. Wind prone areas may see gusts up to 
  85 mph. On Lake Tahoe, gusts up to 45 mph with wave heights of 3 
  to 5 feet.

* WHERE...Greater Lake Tahoe Area, Mono County, and Greater 
  Reno-Carson City-Minden Area.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles. Blowing dust is possible 
  which will reduce visibility.

* ADDITIONAL DETAILS...Winds may knock down burned trees in the 
  Davis Fire burn area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture, holiday decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare 
ahead of time by making sure you have extra food and water on hand, 
flashlights with spare batteries and/or candles in the event of a 
power outage.

Please use caution if traveling today as high winds and blowing dust 
reducing visibility are causing hazardous driving conditions.

&&

$$

CAZ070-071-NVZ005-060600-
/O.CON.KREV.WI.Y.0020.000000T0000Z-251106T0600Z/
Surprise Valley California-Lassen-Eastern Plumas-Eastern Sierra
Counties-Northern Washoe County-
Including the cities of Eagleville, Loyalton, Fort Bidwell,
Sierraville, Westwood, Empire, Cedarville, Susanville, Portola,
and Gerlach
743 AM PST Wed Nov 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. Wind 
  prone locations along US-395 from Susanville south to CA/NV 
  stateline may see isolated gusts up to 65 mph.

* WHERE...In California, Lassen-Eastern Plumas-Eastern Sierra 
  Counties and Surprise Valley California. In Nevada, Northern 
  Washoe County.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Travel will be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture, holiday decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare 
ahead of time by making sure you have extra food and water on hand, 
flashlights with spare batteries and/or candles in the event of a 
power outage.

&&

$$

NVZ001-004-060600-
/O.CON.KREV.WI.Y.0020.000000T0000Z-251106T0600Z/
Mineral and Southern Lyon Counties-Western Nevada Basin and Range
including Pyramid Lake-
Including the cities of Hawthorne, Schurz, Mina, Imlay, Fernley,
Yerington, Silver Springs, Fallon, Nixon, Lovelock, and Smith
Valley
743 AM PST Wed Nov 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. For 
  Pyramid Lake, wave heights of 3 to 5 feet. Blowing dust will be 
  possible downwind of dry lake beds and desert sinks.

* WHERE...Western Nevada Basin and Range including Pyramid Lake and 
  Mineral and Southern Lyon Counties.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Reduced visibility is possible due to blowing dust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture, holiday decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare 
ahead of time by making sure you have extra food and water on hand, 
flashlights with spare batteries and/or candles in the event of a 
power outage.

Please use caution if traveling today as increased winds and blowing 
dust reducing visibility are causing hazardous driving conditions.

&&

$$

MC
467 
WWUS75 KREV 060541
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
941 PM PST Wed Nov 5 2025

CAZ072-073-NVZ002-003-060645-
/O.EXP.KREV.HW.W.0004.000000T0000Z-251106T0600Z/
Greater Lake Tahoe Area-Mono County-Greater Lake Tahoe Area-
Greater Reno-Carson City-Minden Area-
Including the cities of Tahoe City, Lee Vining, Verdi, Stateline,
Mammoth Lakes, Incline Village, Gardnerville, Virginia City,
Markleeville, Truckee, Bridgeport, Coleville, Sparks, Glenbrook,
and South Lake Tahoe
941 PM PST Wed Nov 5 2025

...HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING...

Winds have decreased below warning levels, therefore the warning 
will be allowed to expire.

$$

CAZ070-071-NVZ001-004-005-060645-
/O.EXP.KREV.WI.Y.0020.000000T0000Z-251106T0600Z/
Surprise Valley California-Lassen-Eastern Plumas-Eastern Sierra
Counties-Mineral and Southern Lyon Counties-Western Nevada Basin
and Range including Pyramid Lake-Northern Washoe County-
Including the cities of Westwood, Fort Bidwell, Mina, Empire,
Nixon, Sierraville, Smith Valley, Loyalton, Schurz, Gerlach,
Portola, Hawthorne, Imlay, Fernley, Silver Springs, Cedarville,
Lovelock, Eagleville, Susanville, Yerington, and Fallon
941 PM PST Wed Nov 5 2025

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

Winds have decreased below advisory levels, therefore the advisory 
will be allowed to expire.

$$

GG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Nov 3, 1:01 PM PST, 11 hours 26 minutes earlier. Its key messages:

  • * Winds increase this afternoon and tomorrow, along with light rain possible from northeast CA into far northwest NV. * Strong winds are likely on Wednesday with periods of rain and high elevation mountain snow resulting in significant impacts. * Late this week, low chances for light rain and light high elevation mountain snow persist due to very weak disturbances in the area.
Area forecast discussion, Nov 3, 1:01 PM PST, 11 hours 26 minutes before
Area Forecast Discussion
National Weather Service Reno NV
101 PM PST Mon Nov 3 2025

.KEY MESSAGES...

* Winds increase this afternoon and tomorrow, along with light
  rain possible from northeast CA into far northwest NV.

* Strong winds are likely on Wednesday with periods of rain and
  high elevation mountain snow resulting in significant impacts.

* Late this week, low chances for light rain and light high
  elevation mountain snow persist due to very weak disturbances
  in the area.

&&

.DISCUSSION...

The upper high pressure area is slowly moving away from the Great
Basin. This will allow storm systems to move inland. As a result,
winds are rising in mountain areas compared to the past weekend.
Afternoon gusts today and tomorrow will be ranging in the 25-35
mph. Some of these winds will extend into the evening and overnight
hours over mountain ridges and wind prone areas. Temperatures
gradually cool down too through mid-week, from the mid-60s to
low-70s western NV/NE CA into the upper 50s and low 60s by
Wednesday. Similarly, the Sierra goes from the low-50s to low-60s
into the low-40 and low-50s by Wednesday. On Tuesday, a weak
shortwave trough brings light rain for portions of NE CA into
northern Washoe near the OR border. Otherwise, we should be
mostly dry on Monday and Tuesday.

An upper level trough finally pivots inland on Tuesday night into
early Wednesday morning. Its main trajectory is towards the
PacNW, but we will feel significant effects in northern NV/CA.
The main hazard will be strong winds areawide. We have High Wind
Watches for the Sierra from Lake Tahoe down to Mono County and the
Sierra Front including Reno, Carson and Minden. Details for the
watch can be found at weather.gov/rev. These are likely to be
upgraded tomorrow to Warnings, along with Advisories for the rest
of western NV and and NE CA. We still have a 50-90% chance of wind
gusts exceeding 45 mph in the NV Basin and Range, Mineral Co and
NE CA. The Sierra Front and the Sierra have a 35-80% chance of
exceeding 55 mph. We may have periods of lighter winds through
the day, especially if we have clouds and rain showers in the
area that may inhibit the momentum transfer of the winds aloft
into the surface.

Rain and snow are also part of the forecast. The majority of the
precipitation is expected on the western slopes of the Sierra, as
we appear to be blocked from the main surge of moisture due to
the orientation of the wave being more from the south-southwest.
It does advect significant amounts of moisture with NAEFS Mean IVT
of 200-400 kg/ms. The Sierra crest near the Tahoe Basin and
northward is looking at potentially 0.8-1.2 inches of liquid,
while the rest of the Tahoe Basin into NE CA west of US-395 ranges
in the 0.5-1.0 inch. The Sierra Front through northern Washoe may
get up to 0.25-0.35 inches. Areas to the east just a few
hundredths at the most. The chances of getting more than half an
inch of rain in western NV are 45% or less with the best chances
near the slopes of the Sierra. Snow levels remain quite high above
7.5-8 kft. This will keep snow above most Sierra passes with
Sonora Pass being the one getting the most snow up to 6-8 inches
while the rest get up to 1-3 inches at the most.

Conditions slowly improve on Wednesday night into Thursday
morning with winds decreasing and POPs coming down. However,
lingering light rain/snow showers persist in the northern Sierra
and NE CA into NW NV. Late week into the weekend looks mostly
fair with light winds and low chances for rain.

-HC

&&

.AVIATION...

Winds increase later today through Tuesday (SW surface gusts of
20-30 kts, with FL100 wind gusts peaking near 55 kts tonight into
early Tuesday), which will bring increased mountain wave
turbulence and LLWS impacts. Otherwise, VFR conditions will
prevail at the main terminals through Tuesday, except for
slantwise visibility concerns due to morning valley inversions.

More widespread wind impacts including significant mountain wave
activity/turbulence and longer periods of LLWS are likely for
Wednesday with potential for strong wind gusts of 40+ kt at the
main terminals and FL100 wind gusts of 80+ kt. Rain chances also
increase during the day Wednesday with MVFR CIGS/VIS most likely
for KTVL/KTRK, and terrain obscurations at all main terminals.

-HC/MJD

&&

.REV Watches/Warnings/Advisories...
NV...Lake Wind Advisory until 1 AM PST Tuesday NVZ002.

     High Wind Watch from late Tuesday night through late Wednesday
     night NVZ002-003.

CA...Lake Wind Advisory until 1 AM PST Tuesday CAZ072.

     High Wind Watch from late Tuesday night through late Wednesday
     night CAZ072-073.

&&

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 12:27 AM PSTHigh Wind WarningREVAlpine, El Dorado, Mono, Nevada, Placer46 hr

Nearby

Wind Advisories in Nevada, 2025Wind Advisories in California, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.